# SDR SWAA2021052614470

- Difficulty date: September 7, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED ON FCB AFT BULKHEAD SUPPORT GUSSET BS 500D S-19R P/N 143A948-5 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A7902 80641U 16SEPT20
